# SDR FDEA202302170293

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 95,562 hours, 22,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: AAA7042504
- Condition: Cracked
- Location: 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AVIONICS COMPARTMENT, COMPARTMENT RIGHT HAND SIDE SPLICE FITTING AT STATION   1139 APPROXIMATELY LONGERON 29 - LONGERON 30 FOUND CRACK. CENTER AVIONICS COMPARTMENT, COMPARTMENT RIGHT HAND SIDE CRACKED SPLICE FITTING   AT STATION 1139 APPROXIMATELY LONGERON 29 - LONGERON 30 REMOVED AND REPLACED AS   PER MD-11 SRM 51-33-01-0G. FABRICATED (MACHINING) SPLICE FITTING AS PER DOUGLAS   DRAWING AAA7042 REVISION D. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
